# SDR 99ZZZX1742

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Washer
- Condition: Missing
- Location: Magneto
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

POINTS, PN ES10-382585, WILL NOT MAKE OR BREAK CONTACT DUE TO MISSING INSULATING WASHER ON MAIN MOUNTING SCREW.
